JournalsrlmVol. 29, No. 4pp. 619–633

A note on doubly nonlinear SPDEs with singular drift in divergence form

  • Carlo Marinelli

    University College London, UK
  • Luca Scarpa

    University College London, UK
A note on doubly nonlinear SPDEs with singular drift in divergence form cover
Download PDF

A subscription is required to access this article.

Abstract

We prove well-posedness for a class of second-order SPDEs with multiplicative Wiener noise and doubly nonlinear drift of the form –div γ()+β()\gamma(\nabla \cdot) + \beta(\cdot), where γ\gamma is the subdifferential of a convex function on Rd\mathbb R^d and β\beta is a maximal monotone graph everywhere defined on R\mathbb R, on which neither growth nor continuity assumptions are imposed.

Cite this article

Carlo Marinelli, Luca Scarpa, A note on doubly nonlinear SPDEs with singular drift in divergence form. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 29 (2018), no. 4, pp. 619–633

DOI 10.4171/RLM/825